Lower abdominal pain, bloating, and constipation...IBS? Help!
For the past couple of weeks I have been suffering from constipation, extreme bloating and lower abdominal pain. I am so bloated and uncomfortable all day and night. I haven't had my usual appetite lately either, today the only thing I ate was a sandwich and I still feel so full with constant throbbing pain mainly in my lower left abdomen but sometimes my right. It was so bad that yesterday I went to the walk-in and had x-rays done. Nothing unusual was spotted except a large amount of feces. I have not had a BM in about 8 days with the exception of taking bisacodyl on Monday (it made me have diarrhea, it was terrible!). The doctor suggested that I take Miralax. I have taken it for two days now and still no BM. Bloating and pain still present. I usually have a normal diet and drink tons of water. I don't smoke, don't drink caffeine, and only have alcohol on special occasions. My fluid intake is very good. What could possibly be wrong? Is it IBS? Anyone use Miralax?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.